Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Incompressible aerodynamics by Bryan Thwaites
Review by: Joseph H. Clarke
Quarterly of Applied Mathematics
Vol. 18, No. 4 (JANUARY, 1961), pp. 412-413
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43634821
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413